# SDR SWAA2024042464547

- Difficulty date: March 16, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE GIRT BAR FITTING PLATE (4EA) AND SHIM (4EA) ON POSITION SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA 2024-206212<[01] REPLACED GIRT BAR FITTING PLATE (4EA) AND SHIM (4EA) ON POSITION SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA IAW SOPM 20-50-01;[02] REPLACED GIRT BAR FITTING PLATE (4EA) AND SHIM (4EA) ON POSITION SERVICE DOOR AND ENTRY DOOR AT AFT GALLEY AREA IAW SOPM 20-50-01
